Cross-cap singularities counted with sign

Iwona Krzyżanowska

Abstract

n/a
Author Iwona Krzyżanowska (FMPI / IM)
Iwona Krzyżanowska,,
- Institute of Mathematics
Journal seriesAlgebra and Discrete Mathematics, ISSN 1726-3255, (0 pkt)
Issue year2018
Vol25
No2
Pages257-268
Publication size in sheets0.55
Keywords in Englishcross-cap, immersion, Stiefel manifold, intersection number, signature
URL http://admjournal.luguniv.edu.ua/index.php/adm/article/view/32/pdf
Languageen angielski
Score (nominal)8
ScoreMinisterial score = 0.0, 31-08-2018, ArticleFromJournal
Ministerial score (2013-2016) = 8.0, 31-08-2018, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back